# SDR USAA002210

- Difficulty date: December 27, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 49,320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 1 INCH, STRINGER 27R PLUS 909.  REMOVED AND REPLACED DAMAGED PART SPLICE AND FILLER PER EA 68674A.  (M)
